# SDR YENA2022061300593

- Difficulty date: June 10, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N624JB
- Make and model: Airbus A320-232
- Aircraft serial: 02520
- Aircraft time: 63,857 hours, 22,887 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cabin Air Sys
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#677, JFK-JAX. ' ODOR SMELLED DURING DESCENT BY FLIGHT CREW FLIGHT ATTENDANTS AND CONFIRMED BY DH PILOT (PACKS); ACCOMPLISHED INFO NOTICE 2017-T015I SECTION B AS REQUESTED W/ REF TO TSM 05-50-00-810-831-A. APU OIL WAS FOUND TO BE OK AND NO LEAKS WERE NOTED AROUND APU. NO LEAKS WERE NOTED ON EITHER ENG 1 OR 2. PNEUMATIC DUCTS OF BOTH ENGS OPENED UP WITH NO SIGNS OF OIL. PERFORMED LEVEL B ECS DECON PER SAME TSM. NO ODOR WAS NOTED AFTER DECON FROM APU OR ENGS AT THIS TIME. MDDR 475979 CLEARED. '
